How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52019
Experience:  Medical Doctor Trained at a Top Academic Institution
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

On Friday of last week I had a ten minute episode of vertigo

This answer was rated:

On Friday of last week I had a ten minute episode of vertigo that gradually ended and during which I throw-up. I am on a significant number of medications for coronary heart disease, I am pre-diabetic, and am in remission from follicular lymphoma. The emergency room doctor ran a number of test on me but noted he thought I had an episode of vertigo and he was not sure why. Here are some of the blood results. Do they help clarify at all. I am a 69 year old male who was exposed to agent orange during Vietnam. I have minor dizzy spells when standing up or bending down before this.

POC Sodium Wb 134 - 143 MMOL/L 137
POC Potassium Wb 3.5 - 4.9 MMOL/L 4.0
POC Chloride Wb 98 - 109 MMOL/L 98
POC CO2 (Meas) Venous 24 - 29 MMOL/L 26
POC Glucose Wb Istat 70 - 99 MG/DL 107
POC Bun Wb 8 - 26 MG/DL 13
POC Creatinine Wb 0.6 - 1.3 MG/DL 1.3
POC Ionized Calcium Wb 1.12 - 1.32 MMOL/L 1.13


Hello. I'm Dr. Phil, licensed and practicing Internal Medicine Physician. Excellent service is my goal.

Thanks for this question

I think the coreg reduction could be related.

What do you think?
Customer: replied 3 years ago.

Dr. Phil,


Can you tell me why you think the reduction in coreg might have caused it please.





Thanks David

Beta blockers like coreg suppress release of stress hormones like adrenaline.

Stopping or reducing dosage of these can result in a surge of these hormones with a variety of symptoms

I suspect the reduction in dosage caused a surge of adrenaline that triggered the attack

I hope this helps.

If you have more questions, just reply. :)
Dr. Phil, MD and 6 other Medical Specialists are ready to help you
I appreciate the excellent rating.

I would be happy to help you in the future. Just ask for Dr. Phil in your question opening or bookmark this page

I greatly appreciate a positive rating in the customer satisfaction survey that you will receive via email. It is important for me to get your feedback. Thank you. :)

Related Medical Questions